The agenda of the conference is spread over three intensive days that will cover Travel, Education, Research, Science, Culture, Mythologies, Public Outreach, Pro-Am linking and Student learning possibilities. The conference will also focus on “An Eclipse Plan” for the upcoming Total Solar Eclipse 2012, focusing on Australia as the destination. Whether you want to observe the eclipse, photograph it, or show the eclipse to a large audience, all related aspects will be discussed to help you make definite plan.

Solar Eclipse Conference 2011
SEC India
Chasing the Moon’s shadow across the Earth!
AGENDA ( December 15 - 17 )


 
All Timings are Subject to Change.

Day 1, Thursday December 15th, 2011 : Science, Statistics of eclipses

Time Presentation Speaker Duration Abstract Biography
9:00 Registration   60 min    
10:00 Inauguration and Traditional Welcome
(Tilak, Lighting of Diya, Invocation Dance)
Sachin Bahmba,
SPACE
30 min    
 Session 1
10:30 Address by Chief Guest        
11:00 Keynote Address Prof. S. Siraj Hasan 
Director
Indian Institute of
Astrophysics

20+10min   Biography
11:30 About SPACE and SPACE Initiatives Sachin Bahmba 35+10min Abstract Biography
           
12:15
Tea Break
 Session 2
12:30 Transits of Venus Fred Espenak 35+10min Abstract Biography
13:15 Umbraphilic Ramblings and a Trip Down
Memory Lane
Glenn Schneider 35+10min Abstract Biography
14:00
Lunch
 Session 3
14:45 Preservation of Eclipse-Related Material Sheridan Williams 35+10mn Abstract Biography
15:30 Why do we study Solar Corona? Dipankar Banerjee 35+10mn Abstract Biography
16:15
Tea Break
 Session 4
16:30 Where Did Totality Take Place Before
1913?
Léo Dubal  35+10mn Abstract Biography
17:15 30 Years Career of an Eclipse Chaser Kris Delcourte 35+10mn Abstract Biography
18:00
Closing


Day 2, Friday December 16th, 2011 : Education, Exploration, Observation Techniques, etc.
   
Time Presentation Speaker Duration Abstract Biography
Session 5 – Special session for Students
10:00 Solar Eclipse Experiments for Students James R. Huddle 35+10 min Abstract Biography
10:45 Upcoming Plans for 2012 : Solar Eclipse and
Venus Transit
C.B. Devgun 35+10 min Abstract Biography
11:30 Plans for SPACE Schools Amit Verma 20+10min Abstract Biography
12:00
Tea Break
 Session 6 - Special Session for Students
12:15 Mapping and Planning Tools for Solar
Eclipses - Pushing the Boundaries
Xavier M. Jubier 35+10 min Abstract Biography
13:00 Eclipses and transits in India : A historical perspective Dr. Rathnashree 35+10 min Abstract Biography
13:45 Group Photo   30 min    
14:15
Lunch
 Session 7
15:00 Our Historic  E Flight in July 2010 Eric Brown 35+10 min Abstract Biography
15:45 Eclipses at Very Low Altitude / Observing
Annular Eclipses from Close to the Edge
Daniel Fischer 35+10 min Abstract Biography
16:30
Tea Break
 Session 8
16:45 Solar Eclipse in Space: A Dream that is Coming True Hamid Djodeiri
Khodashenas
35+10 min Abstract Biography
17:30 What kind of Eclipse is this? Ajay Talwar 35+10 min Abstract Biography
18:15
End of Second Day Proceedings

Day 3, Saturday December 17th, 2011 : Preparation for TSE, ASE and Venus Transit 2012
   
Time Presentation Speaker Duration Abstract Biography
 Session 9
10:00 The Two Faces of Urania: Eclipse Weather
Prospects for 2012 and 2013
Jay Anderson 35+10min Abstract Biography
10:45 TSE 2012 Australia - The Local
Perspective
Joe Cali & Terry
Cuttle
35+10min Abstract Biography
11:30
Tea Break
 Session 10
11:45 TSE 2012 Australia - Education
Opportunities
Terry Cuttle 35+10min Abstract Biography
12:30 Panel Discussion   35+10min    
13:15 Closing SPACE 30 min    
13:45
Lunch
Separate Venue ( to be announced ) :
17:00 - 17:30 Press Conference + Interaction Introduction of
Guests and SEC
members to
Press
   
18:00 onwards Cultural Evening and Dinner SEC Invitees,
Principals and
Coordinators
     

  Home | | Contact us